MAUDE Adverse Event Report: Christoph Miethke GmbH & Co KG M.BLUE 10 SYS W/PED.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

Christoph Miethke GmbH & Co KG M.BLUE 10 SYS W/PED.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX827T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an m.Blue shuntsystem (#fx827t) was implanted.According to the complainant, the shunt system caused a malfunction.The patient underwent a revision procedure.
 
Additional Manufacturer Narrative
Visual inspection during the investigation, no significant deformations or damage of the valves was determined.Permeability test a permeability test has indicated that the m.Blue has a blockage.Computer controlled test to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in vertical/ or both the horizontal as well as the vertical positions.Because the valve is not permeable, a computer controlled test is not applicable.Adjustment test the m.Blue valve was tested and is not adjustable throughout the normal range.Braking force and brake function test the brake functionality test has shown that the brake function is operational.However, the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection after dismantling of the valve, organic deposits were found.Results according to the investigation results, a non-adjustability and a blockage of the m.Blue were detected.The visible deposits led to the visible deposits led to the aforementioned functional impairments.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.

Brand Name
M.BLUE 10 SYS W/PED.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key50275055
Report Number3004721439-2026-00235
Device Sequence Number10578139
Product Code JXG
UDI-Device Identifier04041906504618
UDI-Public(01)04041906504618(11)250611(17)300603(10)20083362
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX827T
Device Catalogue NumberFX827T
Device Lot Number20083362
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown